# SDR UPS97824061

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 46495961
- Condition: Cracked
- Location: Ws 410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING STA 410 CANOE FITTING INBD SIDE BRACE ATTACH FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D.
